# SDR SWAA2022080124890

- Difficulty date: July 1, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB AT STAB STA 111.10 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB 2022-372686 / [01] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB LOC. STAB STA 111.10 AND 28 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4;SEE INDIVIDUAL STEP SIGN OFFS BELOW;[04] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
